# SDR SIMA201017201

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 22,502 hours, 19,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4400 DURING THE DESCENT THE FLIGHT ATTENDANT REPORTED A BURNING ODOR IN THE GALLEY NO VISIBLE SMOKE WAS NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED VISUAL INSPECTION OF OVERHEAD LIGHT ASSEMBLY, HOT CONTAINER HEATING SYSTEM AND CD PLAYER.  THE OPERATIONAL CHECK OF THE LIGHT ASSEMBLY PER EMB AMM 33-29-00, THE OPERATIONAL CHECK  OF THE CD PLAYER PER EMB AMM 23-32-06 AND THE OPERATIONAL CHECK OF THE  HOT CONTAINER HEATING SYSTEM AS REQUIRED OK FOR SERVICE, NO DEFECTS FOUND.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
